American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Milan R. Tasković. Characterizations of inductive posets with applications . Proc. Amer. Math. Soc. 104 (1988) 650-659. MR 962843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard P. Stanley. Differential posets . J. Amer. Math. Soc. 1 (1988) 919-961. MR 941434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Béla Bollobás and Peter Winkler. The longest chain among random points in Euclidean space . Proc. Amer. Math. Soc. 103 (1988) 347-353. MR 943043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Manfred Droste. Structure of partially ordered sets with transitive automorphism groups. Memoirs of the AMS 57 (1985) MR 803976.
Book volume table of contents

[5] Paul H. Edelman and James W. Walker. The homotopy type of hyperplane posets . Proc. Amer. Math. Soc. 94 (1985) 221-225. MR 784167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. C. Milner and K. Prikry. Changing the depth of an ordered set by decomposition . Trans. Amer. Math. Soc. 290 (1985) 773-785. MR 792827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stevo Todorčević. Directed sets and cofinal types . Trans. Amer. Math. Soc. 290 (1985) 711-723. MR 792822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. B. Grantham. Galvin's ``racing pawns'' game and a well-ordering of trees. Memoirs of the AMS 53 (1985) MR 776346.
Book volume table of contents

[9] Hans-J. Bandelt. Discrete ordered sets whose covering graphs are median . Proc. Amer. Math. Soc. 91 (1984) 6-8. MR 735552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Murray Bell and John Ginsburg. Compact spaces and spaces of maximal complete subgraphs . Trans. Amer. Math. Soc. 283 (1984) 329-338. MR 735426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul H. Edelman. A partial order on the regions of ${\bf R}\sp{n}$ dissected by hyperplanes . Trans. Amer. Math. Soc. 283 (1984) 617-631. MR 737888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mihai Turinici. A generalization of Altman's ordering principle . Proc. Amer. Math. Soc. 90 (1984) 128-132. MR 722430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ivan Rival. Optimal linear extensions by interchanging chains . Proc. Amer. Math. Soc. 89 (1983) 387-394. MR 715851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Anders Björner and Michelle Wachs. On lexicographically shellable posets . Trans. Amer. Math. Soc. 277 (1983) 323-341. MR 690055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. Duffus, I. Rival and P. Winkler. Minimizing setups for cycle-free ordered sets . Proc. Amer. Math. Soc. 85 (1982) 509-513. MR 660592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dan Novak. Generalization of continuous posets . Trans. Amer. Math. Soc. 272 (1982) 645-667. MR 662058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jerrold R. Griggs. Collections of subsets with the Sperner property . Trans. Amer. Math. Soc. 269 (1982) 575-591. MR 637711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Henry A. Kierstead. An effective version of Dilworth's theorem . Trans. Amer. Math. Soc. 268 (1981) 63-77. MR 628446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James H. Schmerl. Arborescent structures. II. Interpretability in the theory of trees . Trans. Amer. Math. Soc. 266 (1981) 629-643. MR 617556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Keith R. Milliken. A partition theorem for the infinite subtrees of a tree . Trans. Amer. Math. Soc. 263 (1981) 137-148. MR 590416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Paul H. Edelman. The Bruhat order of the symmetric group is lexicographically shellable . Proc. Amer. Math. Soc. 82 (1981) 355-358. MR 612718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Anders Björner. Shellable and Cohen-Macaulay partially ordered sets . Trans. Amer. Math. Soc. 260 (1980) 159-183. MR 570784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Uri Avraham. Construction of a rigid Aronszajn tree . Proc. Amer. Math. Soc. 77 (1979) 136-137. MR 539646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dwight Duffus and Rudolf Wille. A theorem on partially ordered sets of order-preserving mappings . Proc. Amer. Math. Soc. 76 (1979) 14-16. MR 534380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] F. K. Hwang. Majorization on a partially ordered set . Proc. Amer. Math. Soc. 76 (1979) 199-203. MR 537073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Richard P. Stanley. Balanced Cohen-Macaulay complexes . Trans. Amer. Math. Soc. 249 (1979) 139-157. MR 526314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Henry Crapo. Lexicographic partial order . Trans. Amer. Math. Soc. 243 (1978) 37-51. MR 0491372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] N. Metropolis, Gian-Carlo Rota, Volker Strehl and Neil White. Partitions into chains of a class of partially ordered sets . Proc. Amer. Math. Soc. 71 (1978) 193-196. MR 0551483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. Rodney Canfield. On a problem of Rota. Bull. Amer. Math. Soc. 84 (1978) 164. MR 0476535.
Abstract, references, and article information   
View Article: PDF

[30] Michael P. Drazin. Natural structures on semigroups with involution. Bull. Amer. Math. Soc. 84 (1978) 139-141. MR 0486234.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 47 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia